BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Model Number |
M0063801060 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block e1: initial reporter city: bad oldesloe, schleswig-holstein block h6: imdrf device code a051104 captures the reportable event of a stone inside basket when it did not open.
Event or Problem Description
It was reported that a segura hemi basket was used during a ureteroscopy (urs) procedure.During the procedure, the basket would not open and broke.Additionally, there was a stone inside the basket when it did not open; however, the stone was released when they turn the basket.The procedure was completed with another of the same device with no patient complications.